Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Jointly quasinormal isometries

Authors: Mary Embry-Wardrop and Richard J. Fleming
Journal: Proc. Amer. Math. Soc. 97 (1986), 463-464
MSC: Primary 47B20; Secondary 47A56
MathSciNet review: 840630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ U$ and $ V$ are isometries each of which commutes with $ {U^*}V$ and $ {V^*}U$, then a necessary and sufficient condition that $ U$ and $ V$ commute is that the ranges of $ U$ and $ V$ are equal. This result leads to the construction of a subnormal-valued analytic function which has no normal extension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20, 47A56

Retrieve articles in all journals with MSC: 47B20, 47A56

Additional Information

PII: S 0002-9939(1986)0840630-9
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia